# SDR 05FDEA01118

- Difficulty date: April 20, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 83,039 hours, 24,851 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION LEVEL 2 FLAP DISAGREE ALERT.  O/B FLAPS SHOWED 5 AND 6 INBOARD FLAPS WERE AT 0.  PER QRH ATTEMPTED TO RETURN FLAPS TO LAST POS THAT ALERT WAS NOT DISPLAYED.  AT 12 O/B FLAPS STAYED AT 5 AND 6.  DURING RETURN TO KMEM O/B FLAPS STAYED AT 5 AND 6 WHEN 22 FLAPS SELECTED.  AT SOME POINT DURING SLOW DOWN O/B FLAPS EXT TO 22.  NORMAL LANDING WAS MADE WITH FLAPS 50.  REMOVED AND REPLACED THE RIGHT O/B AND THE LEFT O/B FLAP CONTROL VALVES PER MM 27-52-02-2.  REMOVED AND REPLACED ALL   RESTRICTORS AND CHECK VALVES.  CONNECTED AND SAFTIED CONTROL RODS.  LEAK CHECKED VALVES AND OPS CHECKED THE FLAP SYSTEM AS WELL AS FLAP IND SYSTEM.  OPS CHECKS AND LEAK CHECKS GOOD.
